Approximation of Analytic Functions by Bessel's Functions of Fractional Order
Soon-Mo Jung
Abstract and Applied Analysis, 2011, vol. 2011, 1-13
Abstract:
We will solve the inhomogeneous Bessel's differential equation , where is a positive nonintegral number and apply this result for approximating analytic functions of a special type by the Bessel functions of fractional order.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/923269.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/923269.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:923269
DOI: 10.1155/2011/923269
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().